MathSciNet Relay Station
MathSciNet bibliographic data
MR1802484 35J60 (35B45 35B65 35D10 35J45)
Duzaar, Frank; Grotowski, Joseph F. Optimal interior partial regularity for nonlinear elliptic systems: the method of $A$-harmonic approximation. Manuscripta Math. 103 (2000), no. 3, 267–298.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement